hrcak mascot   Srce   HID

Izvorni znanstveni članak

Shape theory of triads

Takahisa Miyata

Puni tekst: engleski, pdf (1 MB) str. 267-281 preuzimanja: 313* citiraj
APA 6th Edition
Miyata, T. (1999). Shape theory of triads. Glasnik matematički, 34 (2), 267-281. Preuzeto s https://hrcak.srce.hr/6420
MLA 8th Edition
Miyata, Takahisa. "Shape theory of triads." Glasnik matematički, vol. 34, br. 2, 1999, str. 267-281. https://hrcak.srce.hr/6420. Citirano 26.10.2021.
Chicago 17th Edition
Miyata, Takahisa. "Shape theory of triads." Glasnik matematički 34, br. 2 (1999): 267-281. https://hrcak.srce.hr/6420
Harvard
Miyata, T. (1999). 'Shape theory of triads', Glasnik matematički, 34(2), str. 267-281. Preuzeto s: https://hrcak.srce.hr/6420 (Datum pristupa: 26.10.2021.)
Vancouver
Miyata T. Shape theory of triads. Glasnik matematički [Internet]. 1999 [pristupljeno 26.10.2021.];34(2):267-281. Dostupno na: https://hrcak.srce.hr/6420
IEEE
T. Miyata, "Shape theory of triads", Glasnik matematički, vol.34, br. 2, str. 267-281, 1999. [Online]. Dostupno na: https://hrcak.srce.hr/6420. [Citirano: 26.10.2021.]

Sažetak
In this paper we develop the shape theory for triads of spaces in a systematic way, using polyhedral resolutions for triads of spaces, and give applications, which include the Blakers-Massey homotopy excision theorem whose proof is different from the approach taken by Š. Ungar.

Ključne riječi
Shape; triad; homotopy excision; polyhedral triad; homotopy type

Hrčak ID: 6420

URI
https://hrcak.srce.hr/6420

Posjeta: 509 *